# SDR 07FDEA04654

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- Aircraft time: 56,903 hours, 31,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 657517215
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FOWARD PIT, STATION 680, FRAME AFT SIDE, RBL 13, BETWEEN STRINGERS 27R AND 28R, FRAME TO FLOOR SUPPORT STRUCTURE ANGLE GOUGE/CRACKED IN RADIUS.  REMOVED CRACKED FLOOR SUPPORT CLIP.  FABBED NEW CLIP AND DRILLED REF BOEING DWG 65-75172.
